# SDR 20010122CW006

- Difficulty date: December 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N959SA
- Make and model: Lear 35A
- Aircraft serial: 076
- Engine: Garrtt TFE7312B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403915
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MRR /  BDL.  RIGHT ENGINE FIRE LIGHT CAME ON.  CREW SHUT DOWN ENGINE AND FIRED BOTH BOTTLES.  FOUND AFT FIRE LOOP INSIDE ENGINE, WAS SHORTED. REMOVED AND REPLACED FIRE LOOP.  OPS CKS GOOD, REPLACED BOTH ENGINE FIRE BOTTLES.
